# SDR A6WA201240338

- Difficulty date: March 7, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 21,914 hours, 21,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 HAS MULTIPLE AREAS OF CORROSION ON INBD AND OTBD SIDE OF FLOOR SUPPORT FS 589-621.  REMOVED UNSERVICEABLE LBL27 FLOOR BEAM CAP AND REPLACED WITH SERVICEABLE FLOOR BEAM CAP IAW REO 601R-53-61-3778, REV A AND SRM 51-42-06, 51-42-21, 51-40-11 AND SRM 51-42-22.
